RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sib. Èlektron. Mat. Izv.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sib. Èlektron. Mat. Izv., 2014, Volume 11, Pages C.145–C.155 (Mi semr561)  

Proceedings of conferences

Two dimensional linearized inverse problems

D. B. Nurseitova, M. A. Shishleninbc, B. B. Sholpanbaevd

a National Open Research Laboratory of Information and Space Technologies KazNTU, av. Satpaev, 22, 050013, Almaty, Kazakhstan
b Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk
c Novosibirsk State University
d Kazakh National Pedagogical University

Full text: PDF file (405 kB)
References: PDF file   HTML file

Document Type: Proceedings
UDC: 519.62/.64
MSC: 13A99
Received March 12, 2014, published December 25, 2014

Citation: D. B. Nurseitov, M. A. Shishlenin, B. B. Sholpanbaev, “Two dimensional linearized inverse problems”, Sib. Èlektron. Mat. Izv., 11 (2014), C.145–C.155

Citation in format AMSBIB
\Bibitem{NurShiSho14}
\by D.~B.~Nurseitov, M.~A.~Shishlenin, B.~B.~Sholpanbaev
\paper Two dimensional linearized inverse problems
\jour Sib. \`Elektron. Mat. Izv.
\yr 2014
\vol 11
\pages C.145--C.155
\mathnet{http://mi.mathnet.ru/semr561}


Linking options:
  • http://mi.mathnet.ru/eng/semr561
  • http://mi.mathnet.ru/eng/semr/v11/p145

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
    CONFERENCES AND SYMPOSIA
  • Number of views:
    This page:142
    Full text:41
    References:35

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019